This article is cited in 3 scientific papers (total in 3 papers)
On the asymptotics of the density of an infinitely divisible distribution at infinity
A. L. Yakymiv
Steklov Mathematical Institute, Russian Academy of Sciences
In this paper the asymptotic properties at infinity of the density of an infinitely divisible distribution are studied in the case where an absolutely continuous component of the Lévy measure of this distribution varies dominantly at infinity. The presentation is given in terms of the so-called weak equivalence of functions which, in the case of weakly oscillating, and, in particular, the case of the density of an infinite divisible distribution regularly varying at infinity, coincides with ordinary equivalence.
infinitely divisible distributions, spectral Lévy measure, density of a distribution, weak equivalence of functions, regularly varying functions, weakly oscillating functions, dominated variation of functions.
PDF file (813 kB)
Theory of Probability and its Applications, 2003, 47:1, 114–122
A. L. Yakymiv, “On the asymptotics of the density of an infinitely divisible distribution at infinity”, Teor. Veroyatnost. i Primenen., 47:1 (2002), 80–89; Theory Probab. Appl., 47:1 (2003), 114–122
Citation in format AMSBIB
\paper On the asymptotics of the density of an infinitely divisible distribution at infinity
\jour Teor. Veroyatnost. i Primenen.
\jour Theory Probab. Appl.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
Pakes A.G., “Convolution equivalence and infinite divisibility”, J. Appl. Probab., 41:2 (2004), 407–424
Kaleta K., Sztonyk P., “Spatial Asymptotics At Infinity For Heat Kernels of Integro-Differential Operators”, Trans. Am. Math. Soc., 371:9 (2019), 6627–6663
Barker A., “Transience and Recurrence of Markov Processes With Constrained Local Time”, ALEA-Latin Am. J. Probab. Math. Stat., 17:2 (2020), 993–1045
|Number of views:|